Advanced search
Add to list

Duality in hypercomplex function theory

Richard Delanghe (UGent) and Fred Brackx (UGent)
(1980) JOURNAL OF FUNCTIONAL ANALYSIS. 37(2). p.164-181
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Delanghe, Richard, and Fred Brackx. “Duality in Hypercomplex Function Theory.” JOURNAL OF FUNCTIONAL ANALYSIS 37.2 (1980): 164–181. Print.
APA
Delanghe, R., & Brackx, F. (1980). Duality in hypercomplex function theory. JOURNAL OF FUNCTIONAL ANALYSIS, 37(2), 164–181.
Chicago author-date
Delanghe, Richard, and Fred Brackx. 1980. “Duality in Hypercomplex Function Theory.” Journal of Functional Analysis 37 (2): 164–181.
Chicago author-date (all authors)
Delanghe, Richard, and Fred Brackx. 1980. “Duality in Hypercomplex Function Theory.” Journal of Functional Analysis 37 (2): 164–181.
Vancouver
1.
Delanghe R, Brackx F. Duality in hypercomplex function theory. JOURNAL OF FUNCTIONAL ANALYSIS. 1980;37(2):164–81.
IEEE
[1]
R. Delanghe and F. Brackx, “Duality in hypercomplex function theory,” JOURNAL OF FUNCTIONAL ANALYSIS, vol. 37, no. 2, pp. 164–181, 1980.
@article{681448,
  author       = {Delanghe, Richard and Brackx, Fred},
  issn         = {0022-1236},
  journal      = {JOURNAL OF FUNCTIONAL ANALYSIS},
  language     = {eng},
  number       = {2},
  pages        = {164--181},
  title        = {Duality in hypercomplex function theory},
  volume       = {37},
  year         = {1980},
}